MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012537-60
Medical Device Problem Codes Premature Activation (1484); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no non-conformances that would have contributed to the reported event.A query of the complaint handling database revealed no other incidents reported from this lot.The investigation determined the reported difficulties were likely due to operational context.It is likely that the guide wire being used was damaged or kinked causing reduced clearance between the guide wire and guide wire lumen of the absolute pro.Continued movement with the absolute pro against resistance likely caused the stent to prematurely deploy.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that this was a percutaneous intervention treating the external iliac.Before entering into the patient's anatomy, the absolute pro stent delivery system (sds) advanced over a guide wire.Reportedly, following insertion, resistance was felt while advancing the sds over the guide wire.Once at the sheath and before entering the anatomy, the stent had prematurely deployed as stent flowering was observed.The device was easily removed and a non-abbott device was used in replacement.There were no adverse patient effects and there was no clinically significant delay.No additional information was provided regarding this issue.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8160508
Report Number2024168-2018-09640
Device Sequence Number2198502
Product Code NIO
UDI-Device Identifier08717648176234
UDI-Public08717648176234
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number1012537-60
Device Lot Number8092061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR